Is there a reason I get tired after taking Ibuprofen and after I take Taurine. - AnabolicMinds.com

Is there a reason I get tired after taking Ibuprofen and after I take Taurine.

  1. Senior Member
    DerickVonD's Avatar
    Stats
    6'0"  225 lbs.
    Join Date
    Jan 2009
    Age
    26
    Posts
    2,322
    Rep Power
    21268

    Reputation

    Is there a reason I get tired after taking Ibuprofen and after I take Taurine.


    I noticed after taking Ibuprofen I become tired for about an hour or two and then I feel fine. With Taurine it's kind of the same thing, although after the taurine makes me tired sometimes it'll give me energy. The taurine gives me energy when I don't take it often. When I do take it more then twice a week it doesn't give me that burst of energy.

  2. New Member
    wontdie's Avatar
    Join Date
    Jun 2007
    Posts
    277
    Rep Power
    227

    Reputation

    taurine relaxes me to. I think it dilates blood vessels and lowers blood pressure, IIRC.

Similar Forum Threads

  1. another Reason to Recreate--Very good reason
    By Guest in forum Supplements
    Replies: 10
    Last Post: 04-30-2008, 04:35 PM
  2. Replies: 125
    Last Post: 03-22-2008, 09:57 PM
  3. why does taking no2 make you tired?
    By Comlink5 in forum Supplements
    Replies: 2
    Last Post: 01-19-2008, 04:46 PM
  4. How does taking in bulk taurine feel?
    By boxmeman in forum Supplements
    Replies: 11
    Last Post: 01-05-2008, 12:41 PM
  5. Anyone avoid taking ibuprofen while on a methyl
    By devildog in forum Anabolics
    Replies: 13
    Last Post: 05-09-2004, 07:23 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in